×

zbMATH — the first resource for mathematics

Analytical solution of a fractional diffusion equation by variational iteration method. (English) Zbl 1165.35398
Summary: In the present paper the Analytical approximate solution of a fractional diffusion equation is deduced with the help of powerful Variational Iteration method. By using an initial value, the explicit solutions of the equation for different cases have been derived, which accelerate the rapid convergence of the series solution. The present method performs extremely well in terms of efficiency and simplicity. Numerical results for different particular cases of the problem are presented graphically.

MSC:
35K57 Reaction-diffusion equations
26A33 Fractional derivatives and integrals
35A35 Theoretical approximation in context of PDEs
35C05 Solutions to PDEs in closed form
65M99 Numerical methods for partial differential equations, initial value and time-dependent initial-boundary value problems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Oldham, K.B.; Spanier, J., The fractional calculus, (1974), Academic Press New York and London · Zbl 0428.26004
[2] Miller, K.S.; Ross, B., An introduction to the fractional calculus and fractional differential equations, (2003), John Willey and Sons, Inc. New York
[3] Podlubry, J., Fractional differential equations, (1999), Academic Press San Diego, California, USA
[4] Diethelm, K.; Ford, N.J., Analysis of fractional differential equations, J. math. anal. appl., 265, 229-248, (2002) · Zbl 1014.34003
[5] Diethelm, K., An algorithm for the numerical solutions of differential equations of fractional order, Elec. trans. numer., 5, 1-6, (1997) · Zbl 0890.65071
[6] He, J.H., Approximate analytical solution for seepage flow with fractional derivatives in porous media, Comput. methods appl. mech. engrg., 167, 57-68, (1998) · Zbl 0942.76077
[7] He, J.H., Approximate solution of nonlinear differential equations with convolution product nonlinearities, Comput. methods appl. mech. engrg., 167, 69-73, (1998) · Zbl 0932.65143
[8] He, J.H., Variational iteration method — a kind of nonlinear analytical technique: some examples, Internat. J. nonlinear mech., 34, 699-708, (1999) · Zbl 1342.34005
[9] He, J.H., Variational iteration method for autonomous ordinary differential systems, Appl. math. comput., 114, 115-123, (2000) · Zbl 1027.34009
[10] He, J.H., Some asymptotic methods for strongly nonlinear equations, Internat. J. modern phys. B, 20, 1141-1191, (2006)
[11] Shawagfeh, N.T., Analytical approximate solutions for nonlinear fractional differential equations, Appl. math. comput., 131, 517-529, (2002) · Zbl 1029.34003
[12] K. Diethelm, N.J. Ford, The numerical solutions of linear and nonlinear Fractional differential equations involving Fractional derivatives of several orders, Numerical Analysis Report, V.379, Manchester Centre for Computational Math., England, 2001
[13] Momani, S.; Odibat, Z., Numerical comparison of methods for solving linear differential equations of fractional order, Chaos solutions fractals, 31, 1248-1255, (2007) · Zbl 1137.65450
[14] Saha Ray, S.; Bera, R.K., Analytical solution of a fractional diffusion equation by Adomian decomposition method, Appl. math. comput., 174, 329-336, (2006) · Zbl 1089.65108
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.